MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿SR0¿; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿SR0¿; INTRODUCER, CATHETER
Model Number 406844
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, blood was leaking from the introducer.The introducer was replaced and the procedure was completed with no adverse consequences to the patient.
 
Event or Problem Description
During an atrial fibrillation procedure, blood was leaking from the introducer.The introducer was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The reported event of leak could not be confirmed.The sheath passed pressure and aspiration leak testing with no anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak remains unknown.

Brand Name
FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿SR0¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8154712
Report Number3005334138-2018-00488
Device Sequence Number16515819
Product Code DYB
UDI-Device Identifier05414734202930
UDI-Public05414734202930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2021
Device Model Number406844
Device Lot Number6450561
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer12/19/2018
01/18/2019
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date12/19/2018
01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1